Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the independence of principal minors of determinants


Author: E. B. Stouffer
Journal: Trans. Amer. Math. Soc. 26 (1924), 356-368
MSC: Primary 15A15
MathSciNet review: 1501282
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15A15

Retrieve articles in all journals with MSC: 15A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1924-1501282-2
Article copyright: © Copyright 1924 American Mathematical Society